# SDR CALA2024062701910

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 110,140 hours, 25,681 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Mlg Downlock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 REFERENCE 8393440, DURING ETOPS CHECK FOUND R/H MAIN LANDING GEAR DOWNLOCK SPRING BROKEN. HOOK END OF R-MLG DOWN-LOCK ASSY BROKEN SPRING DEPARTED AIRCRAFT SIZE IS ABOUT 3/16 IN DIA AND 2 IN HOOK END LENGTH. ITEM TO BE REPLACED UNDER LOGPAGE 8393440. CLOSING PDA1 AND SENDING TO ESC FOR REVIEW REF GMM02-30-95. DURING ETOPS CHECK FOUND R/H MAIN LANDING GEAR DOWNLOCK SPRING BROKEN HOOK END OF R-MLG DOWN-LOCK SPRING BROKEN OFF. ENTERED RII AND MAJOR REPAIR IN ERROR. UPLOADED PIC AND CHECKED PDA, SDR AND SFR CHECK MARKS.
